Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 34, NWS Miami, FL

April 24, 2009Collier County, Florida

NWS Miami, FL issued this red flag warning at Apr 24, 2009, 5:03 PM EDT for Collier County, Florida. It took effect at Apr 25, 2009, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2009, 5:03 PM EDT (21:03 UTC)
In effect from
Apr 25, 2009, 1:00 PM EDT
Expired
Apr 25, 2009, 7:00 PM EDT
In force
6 hr
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 242103
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT FRI APR 24 2009

...RED FLAG WARNING UNTIL 7 PM THIS EVENING FOR ALL OF INTERIOR
AND GULF COAST PORTIONS OF SOUTH FLORIDA DUE TO A COMBINATION OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR AT LEAST SEVERAL HOURS
AND WIND SPEEDS AROUND OR ABOVE 15 MPH...

...RED FLAG WARNING FROM 1 PM UNTIL 7 PM SATURDAY AFTERNOON FOR
GLADES, HENDRY, AND COLLIER COUNTIES DUE TO A COMBINATION OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A FEW HOURS
AND WIND SPEEDS AROUND OR ABOVE 15 MPH...


FLZ063-066-069-070-250500-
/O.NEW.KMFL.FW.W.0034.090425T1700Z-090425T2300Z/
/O.CON.KMFL.FW.W.0033.000000T0000Z-090424T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
503 PM EDT FRI APR 24 2009

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. 

A DRY AIR MASS WILL CONTINUE TO REMAIN IN PLACE ACROSS THE
WARNING AREA THROUGH EARLY EVENING. RELATIVE HUMIDITIES ARE
CURRENTLY NEAR OR JUST BELOW 30 PERCENT...AND WILL REMAIN AT
THESE LOW LEVELS FOR A COUPLE MORE HOURS OVER GLADES...
HENDRY...AND COLLIER COUNTIES INTO THIS EVENING. IN ADDITION...
SUSTAINED WINDS OF AROUND 15 MPH WITH GUSTS TO 25 OR 30 MPH WILL
ADD TO THE DANGEROUS SITUATION. THEREFORE....A RED FLAG WARNING
REMAINS IN EFFECT FOR ALL 3 COUNTIES.

THE DRY AIRMASS AND WINDY CONDITIONS WILL REMAIN ACROSS THE AREA
AGAIN SATURDAY, HOWEVER RELATIVE HUMIDITY VALUES MAY BE SLIGHTLY
HIGHER, BUT STILL AROUND 35%. DUE TO THIS DANGEROUS COMBINATION OF
LOW RHS AND HIGH WINDS A RED FLAG WARNING HAS BEEN ISSUED FOR
SATURDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

FLZ067-071-073-075-174-242300-
/O.CON.KMFL.FW.W.0033.000000T0000Z-090424T2300Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-FAR SOUTH MIAMI DADE-
503 PM EDT FRI APR 24 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A DRY AIR MASS WILL CONTINUE TO REMAIN IN PLACE ACROSS EASTERN
INTERIOR PORTIONS OF SOUTH FLORIDA THROUGH EARLY THIS EVENING.
RELATIVE HUMIDITIES ACROSS INLAND PALM BEACH... INLAND BROWARD...
AS WELL AS INLAND AND FAR SOUTH MIAMI-DADE COUNTIES WILL CONTINUE
TO HOVER AROUND OR JUST BELOW 35 PERCENT AS RECENT OBSERVATIONS
SUGGEST. THIS WILL COMBINE WITH SUSTAINED WINDS AROUND 15 MPH WITH
GUSTS TO 25 MPH TO CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS
IN THESE AREAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
4 follow-up statements
000 
WWUS82 KMFL 242311
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
711 PM EDT FRI APR 24 2009

...RED FLAG WARNING HAS EXPIRED FOR ALL OF INTERIOR AND GULF COAST
PORTIONS OF SOUTH FLORIDA THAT WERE DUE TO A COMBINATION OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR AT LEAST SEVERAL HOURS
AND WIND SPEEDS AROUND OR ABOVE 15 MPH...

...RED FLAG WARNING FROM 1 PM UNTIL 7 PM SATURDAY AFTERNOON FOR
GLADES... HENDRY... AND COLLIER COUNTIES DUE TO A COMBINATION OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A FEW HOURS AND WIND
SPEEDS AROUND OR ABOVE 15 MPH...

FLZ063-066-069-070-251030-
/O.EXP.KMFL.FW.W.0033.000000T0000Z-090424T2300Z/
/O.CON.KMFL.FW.W.0034.090425T1700Z-090425T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
711 PM EDT FRI APR 24 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
SATURDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. 

A DRY AIR MASS WILL CONTINUE TO REMAIN IN PLACE ACROSS THE
WARNING AREA THROUGH EARLY EVENING. RELATIVE HUMIDITIES ARE
CURRENTLY NEAR OR JUST BELOW 35 PERCENT...AND WILL REMAIN AT THESE
LOW LEVELS FOR POSSIBLY ANOTHER HOUR OVER GLADES... HENDRY... AND
COLLIER COUNTIES. IN ADDITION...SUSTAINED WINDS HAVE DECREASED A
BIT TO 10 OR 15 MPH. THEREFORE...THE RED FLAG WARNING WAS ALLOWED
TO EXPIRE.

THE DRY AIRMASS AND WINDY CONDITIONS WILL REMAIN ACROSS THE AREA
AGAIN SATURDAY... HOWEVER RELATIVE HUMIDITY VALUES MAY BE
SLIGHTLY HIGHER... BUT STILL AROUND 35%. DUE TO THIS DANGEROUS
COMBINATION OF LOW RHS AND HIGH WINDS A RED FLAG WARNING HAS
BEEN ISSUED FOR SATURDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ067-071-073-075-174-250015-
/O.EXP.KMFL.FW.W.0033.000000T0000Z-090424T2300Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-FAR SOUTH MIAMI DADE-
711 PM EDT FRI APR 24 2009

...RED FLAG WARNING HAS EXPIRED...

ALTHOUGH THE WINDS ARE STILL 10 TO 15 MPH AND GUSTY, RELATIVE
HUMIDITIES HAVE INCREASED OVER THIS AREA ABOVE 35 PERCENT,
THEREFORE THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$
000 
WWUS82 KMFL 250920
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
520 AM EDT SAT APR 25 2009

...RED FLAG WARNING FROM 1 PM UNTIL 7 PM SATURDAY AFTERNOON FOR
GLADES... HENDRY... AND COLLIER COUNTIES DUE TO A COMBINATION OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A FEW HOURS AND WIND
SPEEDS AROUND OR ABOVE 15 MPH...

FLZ063-066-069-070-251730-
/O.CON.KMFL.FW.W.0034.090425T1700Z-090425T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
520 AM EDT SAT APR 25 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A STABLE AND DRY AIR MASS PERSISTS ACROSS THE SOUTH FLORIDA
PENINSULA TODAY. AT THE TIME OF MAXIMUM HEATING TODAY...RELATIVE
HUMIDITIES ACROSS THE WESTERN AND WESTERN INTERIOR PORTIONS OF THE
PENINSULA WILL LIKELY FALL BELOW CRITICAL LEVELS. IN
ADDITION...BREEZY CONDITIONS ARE EXPECTED ACROSS THIS AREA. DUE TO
THIS DANGEROUS COMBINATION OF LOW RHS AND HIGH WINDS A RED FLAG
WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

60
000 
WWUS82 KMFL 251550 AAA
RFWMFL

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1150 AM EDT SAT APR 25 2009

...RED FLAG WARNING FROM 1 PM UNTIL 7 PM SATURDAY AFTERNOON FOR
GLADES...HENDRY...AND COLLIER COUNTIES DUE TO A COMBINATION OF
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A FEW HOURS AND WIND
SPEEDS AROUND OR ABOVE 15 MPH...

FLZ063-066-069-070-252300-
/O.CON.KMFL.FW.W.0034.090425T1700Z-090425T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
1150 AM EDT SAT APR 25 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A STABLE AND DRY AIR MASS PERSISTS ACROSS THE SOUTH FLORIDA
PENINSULA TODAY. AT THE TIME OF MAXIMUM HEATING TODAY...RELATIVE
HUMIDITIES ACROSS THE WESTERN AND WESTERN INTERIOR PORTIONS OF THE
PENINSULA WILL LIKELY FALL BELOW CRITICAL LEVELS. IN
ADDITION...BREEZY CONDITIONS ARE EXPECTED ACROSS THIS AREA WITH
SURFACE WINDS SUSTAINED 15 TO 20 MPH WITH HIGHER GUSTS. DUE TO THIS
DANGEROUS COMBINATION OF LOW RHS AND HIGH WINDS A RED FLAG
WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

STRASSBERG
000 
WWUS82 KMFL 252350 AAA
RFWMFL

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
750 PM EDT SAT APR 25 2009

...RED FLAG WARNING ALLOWED TO EXPIRE AT 7 PM...

FLZ063-066-069-070-260100-
/O.CON.KMFL.FW.W.0034.090425T1700Z-090425T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
750 PM EDT SAT APR 25 2009

...RED FLAG WARNING ALLOWED TO EXPIRE AT 7 PM...

RELATIVE HUMIDITIES HAVE CLIMBED ABOVE 35 PERCENT OVER THE AREA 
THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE 
RED FLAG WARNING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 24, 2:49 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 24, 2:49 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EDT FRI APR 24 2009

.DISCUSSION...TRANQUIL WEATHER PATTERN WILL CONTINUE ACROSS SOUTH
FLORIDA THROUGH THE FORESEEABLE FUTURE. MODELS CONTINUE TO CONCUR
THAT DEEP LAYER RIDGE WILL REMAIN ESTABLISHED ACROSS THE REGION
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. SUBSIDENCE ASSOCIATED
WITH THE MID LEVEL RIDGE WILL ALSO CONTINUE THE DRY ATMOSPHERIC
CONDITIONS WITH PWAT REMAINING GENERALLY LESS THAN ONE INCH. THE
ONLY EXCEPTION TO THIS IS THAT BOTH THE GFS AND NAM SHOW MOISTURE
ROTATING WESTWARD BENEATH THE RIDGE AXIS BUT KEEP MOST OF IF WELL
TO OUR SOUTH OVER THE CARIBBEAN BUT STILL INCREASE THE PWAT OVER
THE SOUTHERN TIP OF THE PENINSULA TO SLIGHTLY MORE THAN AN INCH.
SO CERTAINLY NOTHING TO WRITE HOME ABOUT BUT COULD BE ONE OR TWO
SHRA POP UP OVER THIS REGION ESPECIALLY LATE IN THE WEEKEND. BUT
OVERALL DRY WEATHER CONDITIONS WILL CONTINUE TO BE THE RULE.

&&

.MARINE...AN EASTERLY WIND FLOW WILL CONTINUE TO STRENGTHEN
THROUGH THE WEEKEND WITH SEAS IN THE GULF STREAM BUILDING TO
AROUND 8 FEET. THIS WILL GENERATE ROUGH CONDITIONS BOTH IN THE
ATLANTIC AND BISCAYNE BAY SO WILL ALLOW THE CONTINUATION OF THE
SCA FOR THESE WATERS. A SCEC STATEMENT MAY BE NEEDED FOR LAKE OKEE
AND THE OFFSHORE GULF WATERS BY SATURDAY WITH AN EAST WIND IN THE
RANGE OF 15 TO 20 KT.

&&

.FIRE WEATHER...DEW POINTS IN THE LOWER TO MID 50S WILL CONTINUE
OVER THE WESTERN INTERIOR ZONES AND COASTAL COLLIER COUNTY. ALSO
HAVE HAD TO EXPAND THE RED FLAG WARNING TO INCLUDE ALL INTERIOR
ZONES DUE TO RH VALUES FALLING BELOW 35 PERCENT AND EVEN THOUGH
THESE READINGS MAY ONLY BE FOR A COUPLE OF HOURS, 20 FOOT WINDS
HAVE INCREASED TO IN EXCESS OF 15 MPH. THIS ALONG WITH AFTERNOON
TEMPERATURES EXPECTED TO CLIMB INTO THE UPPER 80S TO NEAR 90 WILL
CONTINUE THE TREND OF RH VALUES FALLING BELOW 35 PERCENT FOR
SEVERAL HOURS THIS AFTERNOON IN THE FAR WESTERN REGIONS SO THE RED
FLAG WARNING REMAINS IN EFFECT FOR THIS REGION. AN INCREASE IN LOW
LEVEL MOISTURE WILL CONTINUE AS EASTERLY FLOW CONTINUES BUT RH
VALUES WILL STILL LIKELY FALL BELOW 40 PERCENT SATURDAY AFTERNOON
ACROSS THIS SAME REGION AND MAY EVEN FALL SLIGHTLY BELOW 35
PERCENT FOR AN HOUR OR TWO.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  81  70  82 / -  -  -  -
FORT LAUDERDALE  73  82  74  82 / -  -  -  10
MIAMI            72  82  72  83 / -  -  10 10
NAPLES           63  90  65  90 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR FLZ067-FLZ071-
     FLZ073-FLZ075-FLZ174.

     RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR FLZ063-FLZ066-
     FLZ069-FLZ070.

AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR AMZ630-AMZ650-
     AMZ651-AMZ670-AMZ671.

GM...NONE.
&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...65/GS
Hazardous weather outlook, Apr 24, 9:30 AM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
930 AM EDT FRI APR 24 2009

FLZ063-066>075-168-172>174-251100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
930 AM EDT FRI APR 24 2009

...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES TODAY...
...VISIBILITY RESTRICTIONS FROM WILDFIRE SMOKE IN COLLIER COUNTY...
...GULF STREAM SEAS INCREASING THIS EVENING AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: EASTERLY WINDS INCREASING TO NEAR 20 MPH TODAY ALONG
THE ATLANTIC COAST WILL CREATE A HIGH RISK OF RIP CURRENTS FOR
THE ATLANTIC COAST BEACHES. SWIMMING IS NOT ENCOURAGED DUE TO THE
DANGERS POSED BY RIP CURRENTS.

VISIBILITY: RESTRICTIONS IN VISIBILITY WILL CONTINUE NEAR THE
WILDFIRE OVER CENTRAL RURAL COLLIER COUNTY, WITH VISIBILITIES NEAR
ZERO ESPECIALLY NEAR AND WEST OF THE INTERSECTION OF ALLIGATOR
ALLEY AND STATE ROUTE 29. IN ADDITION THERE IS THE POSSIBILITY OF
PATCHY FOG DEVELOPING OVER WESTERN INTERIOR LOCALES TONIGHT. THE
COMBINATION OF SMOKE AND FOG NEAR THE WILDFIRE MAY RESULT IN NEAR
ZERO VISIBILITIES.

WAVES: AN EASTERLY WIND SURGE IS EXPECTED TO ENTER THE REGIONAL WATERS
TODAY, WITH WINDS OVER THE LOCAL ATLANTIC WATERS EXPECTED TO BE NEAR
20 KNOTS BY THIS EVENING. THE GULF STREAM SEAS WILL RESPOND, WITH
SEAS REACHING BUILDING TO 6 TO 8 FEET BY EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY EASTERLY WINDS WILL CONTINUE TO AFFECT THE EAST COAST
BEACHES OF SOUTH FLORIDA THIS WEEKEND INTO EARLY NEXT WEEK. THIS
WILL CONTINUE TO LEAD TO AN ELEVATED RISK OF RIP CURRENTS ALONG THE EAST
COAST BEACHES OF SOUTH FLORIDA THIS WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Special weather statement, Apr 24, 3:55 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT FRI APR 24 2009

FLZ070-071-250400-
INLAND COLLIER-INLAND BROWARD-
INCLUDING THE CITIES OF...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK
355 PM EDT FRI APR 24 2009

...ALLIGATOR ALLEY STILL CLOSED DUE TO A WILDFIRE...

ALLIGATOR ALLEY, I 75, REMAINS CLOSED BETWEEN STATE ROAD 29 AND HIGHWAY 27.
ALSO, STATE ROAD 29 IN COLLIER COUNTY IS CLOSED FROM OIL WELL ROAD TO
TAMIAMI TRAIL. THESE ROAD CLOSURES ARE DUE TO HEAVY SMOKE FROM A
WILDFIRE IN THE AREA. FHP IS MONITORING THE SITUATION...AND HAS
ADVISED THAT ALLIGATOR ALLEY, I 75, WILL LIKELY BE CLOSED THROUGH
THE WEEKEND.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:52 AM EDTSmall Craft AdvisoryMFL4 days
Apr 24, 5:07 AM EDTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach7 days

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.